# SDR SWIA200820685

- Difficulty date: December 16, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 12,942 hours, 8,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5822 - EXIT LIGHTING ON CEILING INOP.  RELAMPED.
